RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 1, Pages 134–150 (Mi adm442)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

The monoid of endomorphisms of disconnected hypergraphs

Yuriy V. Zhuchok

Department of Mathematical Analysis and Algebra, Luhansk Taras Shevchenko National University, Oboronna str., 2, 91011 Luhansk, Ukraine

Abstract: We prove that the monoid of endomorphisms of an arbitrary disconnected hypergraph is isomorphic to a wreath product of a transformation semigroup with a certain small category. For disconnected hypergraphs we also study the structure of the monoid of strong endomorphisms and the group of automorphisms.

Keywords: monoid of endomorphisms, monoid of strong endomorphisms, group of automorphisms, hypergraph, wreath product.

Full text: PDF file (233 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 08A05
Received: 13.02.2012
Revised: 30.03.2013
Language:

Citation: Yuriy V. Zhuchok, “The monoid of endomorphisms of disconnected hypergraphs”, Algebra Discrete Math., 16:1 (2013), 134–150

Citation in format AMSBIB
\Bibitem{Zhu13}
\by Yuriy~V.~Zhuchok
\paper The monoid of endomorphisms of disconnected hypergraphs
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 1
\pages 134--150
\mathnet{http://mi.mathnet.ru/adm442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184706}


Linking options:
  • http://mi.mathnet.ru/eng/adm442
  • http://mi.mathnet.ru/eng/adm/v16/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Zhuchok, E. A. Toichkina, “The endotopism semigroups of an equivalence relation”, Sb. Math., 205:5 (2014), 646–662  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Algebra and Discrete Mathematics
    Number of views:
    This page:163
    Full text:94
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020